# SDR COMA0060919

- Difficulty date: November 13, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 12,882 hours, 12,726 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  NOSE LANDING GEAR PROXIMITY SENSOR WAS DAMAGED BY GROUND HANDLING TECHNIQUE.  ADJUSTED THE NLG PROXIMITY SENSOR.
